# SDR SWIA2021070959333

- Difficulty date: April 28, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 477 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* DENT IN EXTERNAL FUSELAGE SKIN FS477.40 AT STGR22L (MARKED)     (C-CHECK RO 7/7/2021)    PERFORMED REPAIR TO DENT IN THE EXTERNAL FUSELAGE SKIN FS477.40 AT STGR 22L REF REO 690-53-21-1375 REV--, DATED 2021-05-26. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
